# SDR CA121129006

- Difficulty date: November 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252B40124
- Condition: Failed
- Location: Hyd System
- Part time: 10,941 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN)   NR 2 HYDRAULIC ISOLATION VALVE CAUTION MESSAGE, QTY REMAINS STEADY AT 1.0, ALSO RECEIVED ROLL OTBD HYDRAULIC MESSAGE, CREW ACTIONED QRH AND LANDED.  NOSE ACTUATOR FLEX LINE FOUND BLOWN OUT.  REPLACED, FUNCTION CHECKED SEVICEABLE.  ACFT RETURNED TO SEVICE.
